# SDR AWXA200501237

- Difficulty date: September 23, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465269
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED FRAME ANGLE CRACKED, .5 INCHES IN LENGTH, AT BS 400 AND STR 14L.  MAINTENANCE TRIMMED OUT CRACK ON FRAME IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5332-05284-HF1.  FABRICATED REPAIR ANGLE, SPLICE ANGLE AND FILLER IAW AWA ER NR 03-5332-05284-HF1.  INSTALLED FABRICATED REPAIR PARTS AT BS 400 AND STR 14L IAW AWA ER NR 03-5332-05284-HF1.
